# SDR ASAA2017122222981

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 15,360 hours, 5,117 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20271
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 16,394 hours, 5,383 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECKLIST, CONTROL CAB ZONE TEMP LIGHT ILLUMINATED DURING RECALL. CANCELS DURING MASTER CAUTION RESET. ACFT GROUNDED.  CONFIRMED FAULT,  NR 2 PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002 SHOWS (V143), FLIGHT DECK TCV FAILED. REMOVED & REPLACED THE TCV IAW AMM 21-61-21, LEAK CHECKED & GROUND FUNCTIONAL CHECKED NORMAL.
